MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 3.5, E 3.5, L9.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 3.5, E 3.5, L9.5; DENTAL IMPLANT
Model Number 4.23.713
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, primary stability was achieved, implant wasn't completely covered with bone, no thread tap used, immediate implantation, bone resorption.

Brand Name
ELEMENT LC INICELL, PF 3.5, E 3.5, L9.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key12357646
Report Number3003184527-2021-01184
Device Sequence Number3811845
Product Code DZE
UDI-Device Identifier07640156470314
UDI-Public07640156470314
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model Number4.23.713
Device Lot Number19365
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR